MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040660
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of insufflation during procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: gas pressure too low relative to desired.Probable root cause: pressure sensor malfunction / out of calibration; software malfunction; use error; system design; unwanted movement of internal components / wiring; power button inadvertently turned off; tubeset/gas supply inadvertently detached/loose; loss of power; pressure button does not disengage; electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge; hpu or lpu assembly malfunction; leaks from internal connections or seals; ppv failure; manufacturing/ service error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.
 
Event or Problem Description
It was reported that there was loss of insufflation during procedure.

Brand Name
PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15403579
Report Number0002936485-2022-00508
Device Sequence Number6952716
Product Code HIF
UDI-Device Identifier37613327055635
UDI-Public37613327055635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040660
Device Lot Number22C0083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown